# SDR SWIA201333334

- Difficulty date: April 24, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 35,455 hours, 49,675 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN, APU OFF, ENGINE BLEED AUTO, PACKS NORM, TEMP CONTROLLER MANUAL, COLD IN PAX CABIN, TURNED RIGHT PACK OFF.  SMOKE CLEARED.  NO FURTHER PROBLEMS.  (FLT 5309)  RAN RT PACK IAW AMM AND COULD NOT DUPLICATE SMOKE.
